# SDR ASAA0580462

- Difficulty date: August 8, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5930476507
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, LEFT WING OUTBOARD FLAP T/E OUTER SECTION DAMAGED, DENTED.  BOND REPAIRED.  (M)
